MAUDE Adverse Event Report: CONVATEC CURE CATHETER; CATHETER, STRAIGHT

CONVATEC CURE CATHETER; CATHETER, STRAIGHT
Model Number HM16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports for 7 yrs he has "constantly gotten utis".He does not know exactly why he has gotten so many despite following up with his urologist.He could not provide how many diagnosed utis but said a lot, could not provide many details saying it is all in his medical records.He has needed multiple rounds of antibiotics prescribed by his md and multiple ua and urine cultures over the years.He is a long-time user of our cure hm16 when he has been diagnosed with these utis over the years.He said he is aware they are manufactured in china and says that should be labeled clearer on the box.He said he has been to china over 40 times for work trips and is concerned about the sterility of such an item coming from that country based on his experiences.He said he has suspected concerns about the sterility of the water used in the packets.No outward signs of any abnormality with the product itself it is just a thought he had.He said he is very mindful about hygiene washes his hands, at homes uses alcohol prep pads to cleanse meatus, does not contaminate the catheter and uses no touch sleeve.When he is out of his home in a bathroom stall, he will also use soap and water paper towels twice to cleanse meatus as well for extra cleanliness.He said his utis have "been a constant struggle", at times he said he will feel good for a week after antibiotic treatment course, but the infection will come right back.He said his main uti symptoms is notable increased fatigue and even increased bleeding as noted in case 1 he has had on and off even without utis.No additional information was provided.This emdr covers the unknown number of catheters with unknown lot numbers of the same catheter associated with the uti's.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process, sop-000741.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE CATHETER
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24288261
Report Number1049092-2026-00047
Device Sequence Number9332434
Product Code EZD
UDI-Device Identifier00815947020321
UDI-Public00815947020321
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHM16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/08/2026
Supplement Report FDA Received Date04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexMale